The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1233 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 5, 1985, pp. 437–453
DOI: 10.4171/ZAA/165

Published online: 1985-10-31

Über ebene Bimetallprobleme mit verschiedenen Kontaktbedingungen und Dirichletschen Randbedingungen

Lothar Jentsch[1]

(1) Technische Universität Chemnitz-Zwickau, Germany

Existence and uniqueness theorems for boundary contact problems of plane elastostatics are proved. The special quality is that the line between two elastical homogeneous parts reaches to the external boundary $S$ of the whole domain. Three different contact conditions and Dirichlet boundary conditions (displacement vector on $S$ given) are considered. The problem is reduced with the aid of potentials, which have Green’s contact tensors in the kernel, to systems of singular integral equations about $S$ containing Cauchy-type integrals and integrals with fixed singularities. From the theory of Duduchava it follows that the occuring integral operators are Fredholm operators in the space $L_2(S)$ and have index zero. The null spaces of these operators contain only the zero.

No keywords available for this article.

Jentsch Lothar: Über ebene Bimetallprobleme mit verschiedenen Kontaktbedingungen und Dirichletschen Randbedingungen. Z. Anal. Anwend. 4 (1985), 437-453. doi: 10.4171/ZAA/165